# SDR USAA2013021800009

- Difficulty date: February 17, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 15,278 hours, 4,879 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277000
- Part serial: FR1755
- Condition: Low Pressure
- Location: R2 Door
- Part time: 15,278 hours, 4,879 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS ON FORWARD FLIGHT ATTENDANT PANEL CAUTION LIGHT AND MESSAGE "CHECK 2R PRESSURE".  SERVICED DOOR 2R ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002-A.
